On some properties of LB-splines

Zygmunt Wronicz

Annales Polonici Mathematici (1985)

  • Volume: 46, Issue: 1, page 379-388
  • ISSN: 0066-2216

How to cite


Zygmunt Wronicz. "On some properties of LB-splines." Annales Polonici Mathematici 46.1 (1985): 379-388. <http://eudml.org/doc/265273>.

author = {Zygmunt Wronicz},
journal = {Annales Polonici Mathematici},
keywords = {Chebyshev splines; polynomial splines; L-splines},
language = {eng},
number = {1},
pages = {379-388},
title = {On some properties of LB-splines},
url = {http://eudml.org/doc/265273},
volume = {46},
year = {1985},

AU - Zygmunt Wronicz
TI - On some properties of LB-splines
JO - Annales Polonici Mathematici
PY - 1985
VL - 46
IS - 1
SP - 379
EP - 388
LA - eng
KW - Chebyshev splines; polynomial splines; L-splines
UR - http://eudml.org/doc/265273
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.